VOL. 17 · NO. 4 | Fall 1987
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 17 (4), (Fall 1987)
No abstract available
Articles
R. Lowen, P. Maes
Rocky Mountain J. Math. 17 (4), 643-658, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-643
No abstract available
George E. Andrews
Rocky Mountain J. Math. 17 (4), 659-672, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-659
No abstract available
William Reddy, Lewis C. Robertson
Rocky Mountain J. Math. 17 (4), 673-682, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-673
KEYWORDS: 54H20‎, 58F15
No abstract available
Elizabeth M. Bator, Paul Lewis, David Race
Rocky Mountain J. Math. 17 (4), 683-696, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-683
No abstract available
K. Abe, D.E. Blair
Rocky Mountain J. Math. 17 (4), 697-708, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-697
No abstract available
H.P. Dikshit, S.S. Rana
Rocky Mountain J. Math. 17 (4), 709-718, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-709
No abstract available
Daniel S. Moak
Rocky Mountain J. Math. 17 (4), 719-726, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-719
No abstract available
D.B. Hinton, J.K. Shaw
Rocky Mountain J. Math. 17 (4), 727-748, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-727
KEYWORDS: spectrum, 34B20, 34B25, 47E05, Hamiltonian system, Dirac system, periodic coefficients, perturbed spectrum, Hill's equation
No abstract available
David W. Zachmann
Rocky Mountain J. Math. 17 (4), 749-766, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-749
No abstract available
Herber Kamowitz, Dennis Wortman
Rocky Mountain J. Math. 17 (4), 767-782, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-767
No abstract available
Frederick W. Call
Rocky Mountain J. Math. 17 (4), 783-788, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-783
No abstract available
R.F. Lax
Rocky Mountain J. Math. 17 (4), 789-796, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-789
No abstract available
F.W. Dodd, L.E. Mattics
Rocky Mountain J. Math. 17 (4), 797-814, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-797
No abstract available
Alojzy Lechicki, Jolanta Zieminska
Rocky Mountain J. Math. 17 (4), 815-828, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-815
KEYWORDS: ‎54C60‎, 54A20
No abstract available
L.D. Loveland
Rocky Mountain J. Math. 17 (4), 829-844, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-829
No abstract available
S.M. Gersten
Rocky Mountain J. Math. 17 (4), 845-852, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-845
No abstract available
Frank Rohl
Rocky Mountain J. Math. 17 (4), 853-864, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-853
No abstract available
John Petro
Rocky Mountain J. Math. 17 (4), 865-886, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-865
No abstract available
Martin J. Evans
Rocky Mountain J. Math. 17 (4), 887-890, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-887
No abstract available
Front Matter
Richard C. Bradley
Rocky Mountain J. Math. 17 (4), 891-892, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-891
No abstract available
Index
Rocky Mountain J. Math. 17 (4), 893-896, (Fall 1987) DOI: 10.1216/RMJ-1987-17-4-893
No abstract available
Back to Top